# SDR DHL9672107C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 686
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK IN RIB LOWER CHORD WS 686.6 STR 6.  STOP DRILLED CRACK, INSTALLED REPAIR  PER SRM 57-10-5, 9.5 BY 2.
